Discussions that mention percocet

Addiction & Recovery board


billfischer,

I am glad to hear that your appt. with the doctors went well and you have started on your suboxone program. The most common side effect of suboxone is headaches. I too have experienced headaches from suboxone. What has helped me with the headaches has been tylenol. I figured that percocet are combined with tylenol or acetiphanme sp? so I felt more comfortbale mixing suboxone with tylenol than say advil or aleve and also the tylenol seemed to eliminate the headaches that I have experienced, you should mention this to your doctor and see what he or she says might help with the headacehs, if you cannot get a hold of your doctor give the tylenol a try.

As for the trouble sleeping, that is also a common side effect of suboxone. My doctor prescribed a sleeping aid for me when I am taking suboxone, ambien. It was very helpful as the first week I began suboxone I had trouble sleeping so I got in touch with my dr. and she prescribed ambien and I no longer had trouble sleeping.

I dont want these side effects to discourage your use of suboxone. I know there is a lot of debate on this site but I belive the positives greatly outweigh the negatives when it comes to this medication and any side effects of that may occur are manageable. I wish you the best of luck and I just want to emphasize to keep an open dialogue with your doctor and discuss any and all problems that you may be experiencing.